Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Light spotting after taking mifegest 200. Is D&C better option as there is uncontrolled bleeding with medicine?

My wife is running 7 weeks of Pregnancy (LMP May,30th,2012) , but no yolk found in yolk sack in TVS on 18th July. Doctor advised to go for an abortion and prescribed Mifegest 200 . My wife had a light spotting today but no cramping. Is it really going for a Miscarriage? Also, if yes, is it risky to take Mifegest 200 for uncontrolled bleeding and rather go for D&C?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mifegest is not 100% successful in causing an abortion. The uterine action may set in a couple of days. If there is no further improvement in the condition and bleeding persists, it is advisable to go for a D&C as it is easier and more complete. In any case, your doctor needs to be consulted.Good luck.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor